Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 615, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 3, 2005, 11:21 PM CST for Bolivar County, Mississippi. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 3, 2005, 11:21 PM CST (05:21 UTC)
- Expired
- Dec 4, 2005, 12:15 AM CST
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 173 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 12:01 AM CST | HAIL 1 | Benoit, MS | HIGH WINDS ALSO REPORTED AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 3, 10:01 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2212 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 040521
SVRJAN
MSC011-040615-
/O.NEW.KJAN.SV.W.0615.051204T0521Z-051204T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CST SAT DEC 3 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI
THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...CLEVELAND
* UNTIL 1215 AM CST
* AT 1121 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 26
MILES WEST OF BENOIT...OR ABOUT 6 MILES NORTHWEST OF MCGEHEE...AND
MOVING EAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF BENOIT AND 8 MILES SOUTH OF ROSEDALE BY 1140 PM
CST
BOYLE BY 1155 PM CST
RENOVA...CLEVELAND BY MIDNIGHT CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 3403 9093 3356 9125 3356 9080 3361 9077
3363 9068 3411 9067
$$
CME3 follow-up statements
000
WWUS54 KJAN 040534
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CST SAT DEC 3 2005
MSC011-040615-
/O.CON.KJAN.SV.W.0615.000000T0000Z-051204T0615Z/
BOLIVAR MS-
1133 PM CST SAT DEC 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR BOLIVAR COUNTY...
AT 1129 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 15 MILES WEST OF BENOIT...OR ABOUT 9 MILES NORTHEAST OF
MCGEHEE...MOVING EAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BENOIT BY 1140 PM CST
9 MILES SOUTH OF ROSEDALE BY 1150 PM CST
PACE BY 1150 PM CST
RENOVA...CLEVELAND AND BOYLE BY MIDNIGHT CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.
LAT...LON 3403 9093 3356 9125 3356 9080 3361 9077
3363 9068 3411 9067
$$
CME000
WWUS54 KJAN 040549
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1147 PM CST SAT DEC 3 2005
MSC011-040615-
/O.CON.KJAN.SV.W.0615.000000T0000Z-051204T0615Z/
BOLIVAR MS-
1147 PM CST SAT DEC 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR BOLIVAR COUNTY...
AT 1142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTH OF ROSEDALE...MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RENOVA...CLEVELAND...MERIGOLD BY MIDNIGHT CST
ANOTHER SEVERE THUNDERSTORM IS ABOUT READY TO MOVE ACROSS THE
MISSISSIPPI RIVER NEAR ARKANSAS CITY. THIS STORM WILL MOVE DUE EAST
AT 55 MPH AND EFFECT THE COMMUNITIES OF LAMONT AND SCOTT BETWEEN
1155 AND MIDNIGHT. THIS STORM WILL THEN MOVE EAST AND EFFECT THE
REST OF SOUTHERN BOLIVAR COUNTY THROUGH 1215 AM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.
LAT...LON 3403 9093 3356 9125 3356 9080 3361 9077
3363 9068 3411 9067
$$
CME000
WWUS54 KJAN 040602
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1201 AM CST SUN DEC 4 2005
MSC011-040615-
/O.CON.KJAN.SV.W.0615.000000T0000Z-051204T0615Z/
BOLIVAR MS-
1200 AM CST SUN DEC 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR BOLIVAR COUNTY...
AT 1155 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED NEAR PACE...OR ABOUT 6 MILES NORTHWEST OF
CLEVELAND...MOVING EAST AT 55 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN BOLIVAR COUNTY
AND IT ALSO WAS MOVING EAST AT 55 MPH. THIS SECOND STORM WILL IMPACT
SOUTHERN BOLIVAR COUNTY OVER THE NEXT 15 MINUTES AND BE NEAR SHAW BY
1210 AND 1215 PM. HAIL TO THE SIZE OF QUARTERS AND NICKELS AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH CAN BE EXPECTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.
LAT...LON 3386 9088 3356 9125 3356 9080 3361 9077
3363 9068 3397 9066
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 3, 10:20 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 3, 10:20 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1020 PM CST SAT DEC 3 2005 .DISCUSSION... FORECAST UPDATED TO INCLUDE NEW TORNADO WATCH FOR THE NORTHERN HALF THE CWFA THROUGH 11Z. AS HAS BEEN DISCUSSED...POTENTIAL FOR DEVELOPING STORMS TO BECOME SURFACE BASED HAS HEIGHTENED SEVERE WEATHER RISK ACROSS THE AREA. AT THIS TIME...CELLS OVER NORTHERN MS HAVE FIRED AHEAD OF THE SFC BNDRY...WHILE CELLS OVER S ARK HAVE FIRED ALONG/JUST BEHIND THE BNDRY. GIVEN SPEEDY EASTERLY MVMNT TO THESE STORMS...IT IS DEFINATELY POSSIBLE THAT THESE CELLS WILL BECOME SFC BASED. WITH RUC FORECAST 0-1KM SHEAR 35-40KTS TONIGHT... THESE SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES. HAVE INCREASED PROB HAZARDS AND WILL REISSUE HAZ WX OUTLOOK SHORTLY. ALL OTHER ITEMS OUT SHORTLY. && .PREV DISCUSSION... FIRST A WHAT WILL LIKELY BE A FEW UPDATES HAVE BEEN SENT. LAKE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 8PM. A FEW GUSTS TO 20MPH CAN BE EXPECTED FROM TIME TO TIME FOR THE REMAINDER OF TONIGHT...BUT CONDITIONS SHOULD REMAIN BELOW ADVISORY CRITERIA. MAIN ISSUE WERE CONTEMPLATING TONIGHT IS POTENTIAL FOR TSRA. 00Z KJAN SOUNDING (AND SOUNDINGS FROM SHV...LCH AND LIX FOR THAT MATTER) SHOWING A STRONG CAP AT 800MB. THIS CAP-A-SAURUS IS GIVING MUCH OF THE WARM SECTOR OVER THE LOWER MISSISSIPPI RIVER VALLEY REGION A CALCULATED CIN AROUND -300 J/KG. AS A RESULT...WE WILL BE RELYING ON FORCING...PROVIDED BY A SFC COLD FRONT TO OUR NORTHWEST AND A SUBTLE MID LEVEL DISTURBANCE EMBEDDED IN SOUTHWESTERLY FLOW ALOFT. A LOW LEVEL THETA-E AXIS OF 330K WILL BE NEARLY COINCIDENT WITH THE SFC FRONT TONIGHT. GIVEN OBSERVED LAPSE RATES OF 7.5C/KM...500MB TEMPS AROUND -14C AND DEEP LAYER SHEAR AROUND 50-60KTS...ISOLATED SEVERE STORMS WILL BE POSSIBLE...MAINLY IN AREAS ALONG THE HIGHWAY 82 CORRIDOR. WITH RELIANCE UPON THE SFC FRONT FOR INITIATION... STORMS WILL LIKELY BE ELEVATED...WITH THE GREATEST RISK OF SEVERE BEING LARGE HAIL. IF A COUPLE OF THE STORMS CAN GET ROOTED AT THE SFC (I.E. GET AHEAD OF THE SFC COLD FRONT)...A RISK OF DAMAGING WINDS AND MAYBE A TORNADO EXISTS. AGAIN...THE PRIMARY RISK WILL BE LARGE HAIL...WITH CONDITIONAL AND SECONDARY RISK OF DAMAGING WINDS/A TORNADO OR TWO. IT IS MOST LIKELY THAT CONVECTION WILL REMAIN ELEVATED AND FOCUS ON MY NORTHERN ZONES. WILL KEEP FORECAST UNCHANGED AT THIS TIME IN LIEU OF NEW DATA COMING IN. ANOTHER UPDATE WILL LIKELY BE DONE BEFORE 10 PM. && .AVIATION... MVFR CIGS WILL GRADUALLY CONGEAL ACROSS THE AREA TONIGHT. CIGS WILL INITIALLY HUG THE 3K LEVEL AND SLOWLY LOWER TO AROUND 2K OVERNIGHT. ABOVE DISCUSSED CONVECTIVE FORECAST IS THE MAIN CONUNDRUM FOR THE 00Z TAF PACKAGE. HAVE CONTINUED TEMPO FOR +TSRA AT GWO AND GLH AROUND THE 06Z TIME FRAME...WITH A MENTION OF TSRA IN JAN AND MEI TOWARD SUNRISE SUNDAY. GENERALLY WENT WITH -SHRA FOR TOMORROW AS PERIODS OF SHOWERS WILL DEVELOP OVER THE AREA. NO MAJOR RESTRICTIONS ARE ANTICIPATED ATTM...HOWEVER MVFR CIGS AND OCCASIONAL MVFR VIS CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 58 59 44 47 / 33 84 100 57 MERIDIAN 58 63 47 48 / 32 82 100 73 VICKSBURG 56 58 41 48 / 47 80 100 35 HATTIESBURG 62 72 54 54 / 14 58 90 79 NATCHEZ 61 61 44 48 / 16 75 90 40 GREENVILLE 50 52 37 49 / 90 62 77 12 GREENWOOD 50 53 38 47 / 90 78 100 31 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && GAGAN
Hazardous weather outlook, Dec 3, 10:40 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 1040 PM CST SAT DEC 03 2005 CORRECTED TO REMOVE NON PRECIPITATION HAZARD ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 050338- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1040 PM CST SAT DEC 03 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT GENERALLY ALONG AND NORTH OF A LINE FROM RAYVILLE LOUISIANA TO MADISON AND SHUQUALAK MISSISSIPPI. LARGE HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WINDS IN EXCESS OF 65 MPH AND A FEW TORNADOES CAN BE EXPECTED. A WARM...MOIST AIRMASS IS IN PLACE OVER THE LOWER MISSISSIPPI RIVER VALLEY REGION. A COLD FRONT WILL STEADILY MOVE INTO THE ARKLAMISS TONIGHT AND INITIATE SCATTERED SEVERE THUNDERSTORMS...ESPECIALLY IN THE HIGHWAY 82 CORRIDOR. STRONG WIND SHEAR (OR THE CHANGE IN WIND SPEED/DIRECTION WITH HEIGHT) EXISTS FOR SUPERCELL THUNDERSTORMS. WITH COLD TEMPERATURES IN PLACE IN THE MID LEVELS OF THE ATMOSPHERE...LARGE HAIL WILL OCCUR WITH THIS ACTIVITY. IF THUNDERSTORMS CAN MOVE AHEAD OF THE SURFACE COLD FRONT...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. AT THIS TIME...IT APPEARS THAT STORMS THAT MOVE INTO AREAS ALONG AND NORTH OF A LINE FROM RAYVILLE LOUISIANA TO MADISON AND SHUQUALAK MISSISSIPPI HAVE THE POTENTIAL TO BECOME SURFACE BASED...POSING THE MOST SIGNIFICANT RISK FOR SEVERE WEATHER. THUNDERSTORMS WILL TEND TO WEAKEN TOWARD SUNRISE AND THE SURFACE COLD FRONT WILL SETTLE ACROSS CENTRAL MISSISSIPPI. ...FLOODING... LOCAL DOWNPOURS OF ONE TO TWO INCHES OVER A 6 HOUR PERIOD COULD RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS LATE TONIGHT AND EARLY SUNDAY ACROSS THE HIGHWAY 82 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... ...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT... THE FRONT WILL STALL ACROSS CENTRAL MISSISSIPPI AND WAIT FOR ANOTHER DISTURBANCE TO PUSH IT SOUTHWARD SUNDAY NIGHT. THE RISK FOR HEAVY RAIN WILL ENTER THE PICTURE WHEREVER THE BOUNDARY STALLS. RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AT SOME LOCATIONS HOWEVER MOST AREAS WILL STAY IN THE 1 TO 2 INCH RANGE...MAINLY FROM THE STARKVILLE TO JACKSON TO VICKSBURG AREAS. WIND SHEAR AND INSTABILITY ARE NOT FORECAST TO BE QUITE AS FAVORABLE FOR SEVERE WEATHER WITH THIS SECOND SYSTEM...BUT THESE PARAMETERS SHOULD BE ADEQUATE FOR AN ISOLATED SEVERE STORM OVER SOUTHEAST MISSISSIPPI...GENERALLY SOUTH OF A MERIDIAN TO NATCHEZ LINE LATE SUNDAY AFTERNOON AND EVENING. AT THIS TIME...IT LOOKS LIKE THE MAIN RISK WOULD BE FOR LARGE HAIL AND POSSIBLY DAMAGING WIND GUSTS. ...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT FOR AREAS ALONG AND NORTH OF A LINE FROM MOREHOUSE PARISH IN LOUISIANA...TO MADISON AND NOXUBEE COUNTIES IN MISSISSIPPI TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED FROM MONDAY THROUGH FRIDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 11:41 PM CST | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Dec 3, 11:54 PM CST | Severe Thunderstorm Warning | JAN | Sunflower | 66 min |
| Dec 4, 12:16 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 14 min |
| Dec 4, 12:51 AM CST | Severe Thunderstorm Warning | JAN | Leflore | 24 min |
| Dec 4, 1:07 AM CST | Severe Thunderstorm Warning | JAN | Carroll | 30 min |
| Dec 4, 10:52 AM CST | Severe Thunderstorm Warning | JAN | Washington | 38 min |
| Dec 4, 11:18 AM CST | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Dec 4, 11:34 AM CST | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 33 min |
| Dec 4, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Dec 4, 12:49 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 19 min |
| Dec 4, 1:04 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 26 min |
| Dec 4, 1:17 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 28 min |
| Dec 4, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 29 min |
| Dec 4, 1:34 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 26 min |
| Dec 4, 2:04 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 26 min |
| Dec 4, 2:19 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 48 min |
| Dec 4, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Dec 4, 2:34 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 26 min |
| Dec 4, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 25 min |
| Dec 4, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 30 min |
| Dec 4, 3:01 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 34 min |
| Dec 4, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Winston | 45 min |
| Dec 4, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Smith | 45 min |
| Dec 4, 3:42 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 48 min |
| Dec 4, 4:03 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 12 min |
| Dec 4, 4:08 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 37 min |
| Dec 4, 4:17 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 28 min |
| Dec 4, 4:44 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 16 min |
| Dec 4, 4:50 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 25 min |
| Dec 4, 5:52 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 53 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.